# SDR FDEA200906242267

- Difficulty date: June 24, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143N51587
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 760 TO BS 840, LBL 45, CEILING SUPPORT CORRODED.  FOUND EXCEEDED SRM   ALLOWABLE DAMAGE LIMITS. SUPPORT REMOVED AND REPLACED IAW SRM 51-40-02 REV.   97.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
